# SDR DALA2015010800279

- Difficulty date: January 7, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 34,617 hours, 23,937 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skate Angle
- Condition: Cracked
- Location: Bs 1531
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR VERTICAL STABILIZER SKATE ANGLE CRACKED AND RIVET POPPED, CANTED BS 1531, RT SIDE. COMPLIED WITH PRI 531878-14, REV O.
